The Strong Consistency of M Estimator in a Linear Model for Negatively Dependent Random Samples
By Qunying Wu, Yuanying Jiang. 2011
47 citations recorded by the source corpus.
Subfields: Management Science and Operations Research, Statistics and Probability
View Paper: https://www.semanticscholar.org/paper/ca41a9b90998b48afa7eb731285ac14ca8dc5976
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Management Science and Operations Research
In Statistics and Probability
Citations in the corpus
- Bernstein-Type Inequality for Widely Dependent Sequence and Its Application to Nonparametric Regression Models (2013, background): “Y. Jiang, “The strong consistency of𝑀 estimator in a linear model for negatively dependent random samples,” Communications in Statistics-Theory and Methods, vol. 40, no. 3, pp. 467–491, 2011.”
- On complete convergence for widely orthant-dependent random variables and its applications in nonparametric regression models (2014, methodology): “For more details about NOD random variables, one can refer to Wang et al. (2010, 2011a, b), Wu (2006, 2010), Wu and Jiang (2011), Sung (2011), Qiu et al. (2011), and so forth.”
- Exponential probability inequalities for WNOD random variables and their applications (2016, background): “Wu and Jiang [39], Sung [21], Nili Sani et al.”